# SDR UALA2011101705620

- Difficulty date: October 15, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 63,886 hours, 9,169 cycles
- Engine: Pwa PW40903
- Engine time: 58,183 hours, 8,682 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 222015
- Condition: Out Of Tolerance
- Location: Posit 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HOC.  DUE TO CHRONIC HISTORY OF HOC & OIL GULPING REPLACE NR 1 ENGINE.
